dc.contributor.author |
Grigoryan S. |
|
dc.contributor.author |
Mushtari D. |
|
dc.contributor.author |
Ovchinnikov P. |
|
dc.date.accessioned |
2018-09-17T20:17:18Z |
|
dc.date.available |
2018-09-17T20:17:18Z |
|
dc.date.issued |
2000 |
|
dc.identifier.issn |
0020-7748 |
|
dc.identifier.uri |
https://dspace.kpfu.ru/xmlui/handle/net/133290 |
|
dc.description.abstract |
We study the notions of disjunctivity and alternativity of orthomodular posets in the context of orthoprojections or skew projections in C*-algebras. |
|
dc.relation.ispartofseries |
International Journal of Theoretical Physics |
|
dc.title |
Disjunctivity and alternativity in projection logics |
|
dc.type |
Article |
|
dc.relation.ispartofseries-issue |
3 |
|
dc.relation.ispartofseries-volume |
39 |
|
dc.collection |
Публикации сотрудников КФУ |
|
dc.relation.startpage |
705 |
|
dc.source.id |
SCOPUS00207748-2000-39-3-SID0034147406 |
|